Question

 Can Symbicort cause itching and a rash?

Answer Symbicort can cause itching and a rash as a result of an allergic reaction. If you are taking Symbicort and develop a rash or severe itching, you should seek medical attention immediately. Other si... Read More »
http://www.answerbag.com/q_view/2000982

Top Q&A For: Can Symbicort cause itching and a rash

What is wrong if you have an itching rash on your inner thigh that will not go away?

Answer There are so many reasons for this. Wearing nylons can certainly cause rashes and itchy skin because nylon does not breath. Wear cotton slacks out and forget the nylons and see if that hel... Read More »
http://wiki.answers.com/Q/What_is_wrong_if_you_have_an_itching_rash_on_your_inner_thigh...

What are the causes of an intense itching rash on the scalp?

An intense itch on the scalp can be frustrating and painful. Pruritus is the medical term for itching. According to PsoriasisNet, pain and pruritus have a few common neurophysiologic pathways, whic... Read More »
http://www.answerbag.com/q_view/1898434

How to Use Symbicort?

The Symbicort inhaler comes with three functioning parts: the inhaler canister, the mouthpiece cover and the inhaler canister's holder. The inhaler canister fits into the holder, while the mouthpie... Read More »
http://www.ehow.com/how_7343539_use-symbicort.html

What if your baby has a cold severe diaper rash and a rash all over his body what could this be?

There are a number of conditions that could cause a full body rash with or without cold symptoms. This is a question for your pediatrician.
http://wiki.answers.com/Q/What_if_your_baby_has_a_cold_severe_diaper_rash_and_a_rash_al...


feedback
loading